MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST STYLUS® PLUS SPK; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST STYLUS® PLUS SPK; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 792430
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
3 of 3 devices were returned for evaluation.Evaluation of three devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.
 
Event or Problem Description
This report summarizes 3 malfunction events where midwest stylus® plus spk handpieces overheated.3 events resulted in no injury.
 
Additional Manufacturer Narrative
This is a follow up report adding vmsr to the exemption/variance number field.This was not included in the initial report.

Brand Name
MIDWEST STYLUS® PLUS SPK
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key24115908
Report Number9614977-2026-00002
Device Sequence Number5941227
Product Code EFB
UDI-Device IdentifierE2767924300
UDI-PublicE2767924300
Combination Product (Y/N)N
PMA/510(K) Number
K131319
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number792430
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/02/2026
Patient Sequence Number1
Patient SexUnknown